# SDR SWIA202162053

- Difficulty date: September 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD6 HAS CORROSION ON IT ON FLANGE AND FWD ANGLE HAS A CRACK IN IT      (C-CHECK RO 10/29/2021)    INSTALLED NEW INTERCOSTAL REF DWG 601R31702 REV N, CRJ700 SRM 51-42-06 AND 51-42-21-001-001-A01.  / COMPLIED WITH TASK CARD 51-900-1002-SKY
